# SDR USAA2009082192196

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65C263208
- Part serial: 1208
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON RIGHT WING OUTBOARD MIDFLAP RIB JUST OUTBOARD OF OUTBOARD CARRIAGE SUPPORT.  REPLACED RIGHT WING OUTBOARD MIDFLAP IAW JOB CARD 03C40727020 & B737 AMM 27-51-00.
